# SDR UALA2012051102756

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 49,838 hours, 13,398 cycles
- Engine: Pwa PW4056
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ELECTRICAL DEMAND PUMP IN AUTO DISPLAYS SYS PRESSURE LIGHT AND PRESS LIGHT WITH 90 PSI.    REPLACED K680 LT ENGINE START SENSE RELAY AND K681 RT ENGINE START SENSE RELAY PER WDM 29-11-12 PG 2, RAN BOTH ENGINE, OPS CHECKED NORMAL.  NO FAULT LIGHTS.
